# SDR CALA2017082102830

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 59,187 hours, 19,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX WALK AROUND FOUND RT AFT LOWER OVER WING EMERGENCY LIGHT LENS MISSING.  REPLACED LIGHT ASSY.  OPS CHECKED NORMAL.
